# SDR 2008UALA0025

- Difficulty date: December 30, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 58,641 hours, 19,934 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S ELEVATOR CONTROLS FEEL HEAVY.  CREW COMMENTS:  ELEVATOR VERY HEAVY ON T/O.
